# SDR AALA200802692

- Difficulty date: October 8, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 25,777 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - OVERHEAD EMERGENCY LIGHT AT AFT GALLEY SERVICE DOOR INOPERATIVE.  INSTALLED LAMP FOR OVERHEAD EMERGENCY LIGHT AT AFT GALLEY SERVICE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
